# SDR DL757000856

- Difficulty date: April 30, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 26,731 hours, 12,887 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Component: Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION, FOUND AFT LT EMERGENCY FLASHLIGHT NOT FLASHING.  REPLACED BATTERY, CHECKS GOOD.
